Journal article icon

Journal article

On the properties of polymer globules in the high density limit

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.476361

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF CHEMICAL PHYSICS
Volume:
108
Issue:
21
Pages:
9144-9149
Publication date:
1998-06-01
DOI:
ISSN:
0021-9606
Source identifiers:
16534
Pubs id:
pubs:16534
UUID:
uuid:35d65ef6-2a51-40a6-a8d4-591adcaba210
Local pid:
pubs:16534
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP